# SDR USAA2009120893312

- Difficulty date: December 7, 2009
- Submitted: December 8, 2009
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 53
- Aircraft time: 64,777 hours, 29,216 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Part number: P2070012001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 457 - MKE - EEL - FLIGHT ATTENDANT JUMPSEAT AIRCRAFT LEFT AFT FLASHLIGHT INOPERATIVE.  MAINTENANCE REPLACED THE FLASHLIGHT.
